Top
10
Doctor insights on: Cause Of One Eye To Be Larger Thyroid

Share
Dr. Arthur Balin
13 doctors shared insights

Thyroid (Definition)

The thyroid is an endocrine gland that sits in the lower part of the neck. It produces thyroid hormone - which ...Read more


3

3
I have thyroid hypertension but also have grave disease i went to eye doctor they one of my eyes is out of line what cause this?

I have thyroid hypertension but also have grave disease i went to eye doctor they one of my eyes is out of line what cause this?

Graves disease: Graves disease can be associated with exophthalmus, where the eyes bulge out. Hyperhthyroidism can cause hypertension also, you need to have your disease adequately controlled. Follow up with your endocrinologist. ...Read more

See 2 more doctor answers
4

4
I have dry eyes and take restasis for that and i had a big dose of rai for thyroid cancer can I take Accutane to treat acne since it cause dry eyes to?

I have dry eyes and take restasis for that and i had a big dose of rai for thyroid cancer can I take Accutane to treat acne since it cause dry eyes to?

Small risk: Accutane can cause conjunctival irritation and secondarily eye dryness. If your eyes are dry to begin with and you add the dryness of accutane, then your dryness can increase. At your age i would have expected acne to be attenuated but you certainly can try Accutane with an understanding of the risks. ...Read more

See 1 more doctor answer
5

5
How over active would a persons thyroid have to be to cause eye buldging?

How over active would a persons thyroid have to be to cause eye buldging?

No relation: There's no relationship between the activity of the thyroid gland and the presence of thyroid eye disease. The bulging of the eyes is from an antibody reaction that occurs in people who have a dysfunctional thyroid. It occurs in people who have treated and untreated thyroid disease. ...Read more

See 1 more doctor answer
6

6
Can starting thyroid medication for hyperthyroid cause your eyes to feel funny?

Can starting thyroid medication for hyperthyroid cause your eyes to feel funny?

Possible: While it is possible that you are having an allergic reaction, it is more likely that you have the eye problem that is associated with hyperthyroidism. If it gets worse or if not better soon see the doctor who prescribed the medication. If not resolved, get a second opinion. ...Read more

8

8
I get headaches behind my eyes is it caused by my hyperactive thyroid?

I get headaches behind my eyes is it caused by my hyperactive thyroid?

Yes: Hyperthyroidism can affect the eye muscles which become inflamed and can cause pain and protrusion fo the eye called exophthalmos. Occasionally the intraocular pressure may go up causing headache and aching of the eyes so you should have an eye exam. Also the blood pressure can go up in hyperthyroidism and this can cause headache. You should be followed carefully by your doctor. ...Read more

9

9
Can thyroid medication for hypothyroid (levoxyl) cause eyes to swell or hurt?

Can thyroid medication for hypothyroid (levoxyl) cause eyes to swell or hurt?

Usually not: Usually not, unless the medication caused the eye to be more dry. More likely it is dry due to the environment or the thyroid condition it's self. It is possible you are developing graves ophthalmopathy (a condition associated with thyroid problems). ...Read more

10

10
I have a yellow thick line in inside of white of my left eye. what causes this? Thyroid?

I have a yellow thick line in inside of white of my left eye. what causes this? Thyroid?

Pingueculum: Hard to know without a picture but it sounds like a pingueculum which is a benign growth. ...Read more